# SDR R61A201701080021

- Difficulty date: December 26, 2016
- Submitted: January 8, 2017
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 24,283 hours, 18,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CROWN TEETH RT SEAT TRACK FR 82. REMOVED AND REPLACED SEAT TRACK BETWEEN FR 73.5 AN FR 84 AND REINSTALL 15 SEAT TRACK SPLICES 8 TMCLIPS 4 MONUMENTS AND 1 EA BRACKET REF SRM II 51-43-04 51-43-03 51-41 02 RT SEAT TRACK PN REF. WORK ACCOMPLISHED ON WO H5339 SEQ 110. P/N 170-86082-005
